# SDR DL72S972064

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Broken
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIBS BROKEN LT SIDE NR 4 AND 5 RIBS BROKEN FROM REAR SPAR 3RD CANTED BLKHEAD AFT OF ACCESS INTERIOR VERTICAL STAB.  REMOVED ATTACH BOLTS AND BROKEN PIECES FOR FURTHER EVALUATION.  FABRICATED ANGLE DOUBLER FOR STRINGER NR 4.  FABRICATED STRINGER CLIP FOR NR 4 AND ANGLE DOUBLER FOR STR NR 5.  OK TO INSTALL ON NR 5 LOCATION.  INSTALLED NR 5.  SHIM NEED TO BE INSTALLED.  COMPLETED INSTALLATION OF NR 4 AND NR 5 STRINGER REPAIRS PER M/M 55-30-0 FIGURE 803.
